# SDR CA991004008

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7982132001
- Condition: Failed
- Location: Engine
- Part time: 17,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRONIC CONTROL UNIT FAILED.
